# SDR GTIA2019050103315

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 33,917 hours, 15,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THROUGH 12,000 FT DIRTY SOCK ODOR PERSISTED UNTIL AFTER LANDING. QRM PROCEDURE WAS COMPLIED WITH TO NO AVAIL PACK 1 OFF OR PACK 2 OFF DID NOT MAKE SMELL GO AWAY-PERFORMED DECONTAMINATION OF THE ECS WITH NR 1 AND NR 2 ENG. IAW AMM 21-00-00. OPS CHECK GOOD. NO ODOR NOTED AT THIS TIME. R&R RECIRCULATION FILTERS IAW AMM 21-21-41
